# SDR FDEA201106022093

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD HINGE (WING SIDE) SIDE LINK HOLE FOUND SURFACE CORRODED.  REWORKED IAW CMM 20-11-02, REV 70.  UPPER FACE EXISTING THICKNESS 0.481", MATERIAL REMOVED 0.003", REMAINING THICKNESS 0.478", LOWER FACE EXISTING THICKNESS 0.486" MATERIAL REMOVED 0.003", REMAINING THICKNESS 0.483". REPAIR EVALUATED AND FOUND 0.478" AND 0.483" IS STILL WITHIN THE DWG 0502 SHEET NR4 REV BN LIMITS AND CMM 57-44-08, FIG 604.  REWORK LIMITS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
